# SDR CALA2025090808566

- Difficulty date: September 1, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7177
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INSPECTION AT PANEL 192DR FRAME SUPPORT 149A7177 F OUND PART TO BE BEYOND REPAIR PART REQUIRE REPLACEMENT.  REMOVED AND REPLACED NEW FRAME SUPPORT UNDER PANEL 192DR IAW DRAWINGS 149A7177 REV. A AND 149A7171 REV. F, SRM 51-40-02-0G-0, 51-40-05-0G-0, 51-40-08-0G-0, AMM 51-21-41-370-803, 51-21-72370-804.  . FINAL INSTALLATION AND INSPECTION.  REMOVED AND REPLACED NEW FRAME SUPPORT UNDER PANEL 192DR IAW DRAWINGS 149A7177 REV. A AND 149A7171 REV. F, SRM 51-40-02 -0G-0, 51-40-05-0G-0, 51-40-08-0G-0 AMM 51-21-41-370-803, 51-21- 72-370-804.
